# SDR 97ZZZM266

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushings
- Condition: Worn
- Location: Nlg Drag Brace
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 167 - EYW-TPA - LANDING GEAR CIRCUIT BREAKER POPS OUT WHEN LANDING GEAR IN TRANSIT DURING BOTH EXTEND AND RETRACT. CIRCUIT BREAKER WILL NOT RESET ONCE GEAR IS LOCKED UP BUT CIRCUIT BREAKER WILL RESET WHEN GEAR LOCKED DOWN.  REMOVED AND REPLACED NOSE GEAR DRAG BRAKE BUSHINGS.  SWUNG GEAR.  OPS CHECK SATISFACTORY ON JACKS.  (M)
